# SDR SWIA200515770

- Difficulty date: October 25, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 132 hours, 107 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: C13045BA04
- Part serial: 1008
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT GATE, RECEIVED STAB FAULT & PITCH FEEL FAULT.   REPLACED SSCU NR 1 REF CRJ MM 27-61-05.  OPERATIONAL CHECK GOOD.
